Hail, Floyd
- When
- April 6, 8:21 PM EST to 8:26 PM EST
- Where
- Floyd County, 0.69 mi N of Shannon
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.340, -85.070
A trained spotter reported nickel size hail in Shannon.
A line of strong to severe thunderstorms swept across North Georgia during the evening of April 6th into the early morning hours of the 7th ahead of a strong cold front. Although instability was somewhat limited, strong low-level and deep layer shear helped to produce numerous reports of large hail and very strong, damaging winds across North Georgia.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FFC wrote it up.
A line of strong to severe thunderstorms swept across North Georgia during the evening of April 6th into the early morning hours of the 7th ahead of a strong cold front. Although instability was somewhat limited, strong low-level and deep layer shear helped to produce numerous reports of large hail and very strong, damaging winds across North Georgia. Despite an overall weakening of the storms as they moved into Central Georgia, a few reports of damaging winds and two brief, weak tornadoes occurred in West Central Georgia.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Apr 6, 7:41 PM EST, 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 841 PM EDT WED APR 6 2016 .PREV DISCUSSION... /ISSUED 244 PM EDT WED APR 6 2016/ .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... THE MAIN CONCERN IN THE SHORT TERM CONTINUES TO BE THE POTENTIAL FOR ISOLATED STRONG TO POSSIBLY SEVERE STORMS PUSHING INTO PARTS OF NORTH AND WEST CENTRAL GA THIS EVENING AND POSSIBLY INTO EARLY THURSDAY MORNING HOURS. SPC IS SHOWING A SLIGHT RISK AREA GENERALLY ALONG AND WEST OF A LAGRANGE TO CUMMING TO BLUE RIDGE LINE... AND THIS SEEMS TO BE THE AREA OF GREATEST RISK THROUGH THE EVENING AS STRONG STORMS DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND PUSH INTO THE AREA THIS EVENING. A MARGINAL RISK REMAINS FOR MUCH OF THE REST OF THE AREA... BUT CURRENT THINKING IS INSTABILITIES AND BEST FORCING WILL BE WEAKENING AFTER MIDNIGHT... SO THE SEVERE STORM RISK SHOULD DIMINISH OVERNIGHT AS STORMS PUSH FURTHER EAST AND SOUTH ACROSS THE STATE. THE MAIN STORM THREAT WILL BE STRONG TO POSSIBLY DAMAGING DOWNBURST WINDS... AND BEST TIMING WILL BE BETWEEN 6 PM AND MIDNIGHT THIS EVENING ACROSS MAINLY NORTH AND WEST CENTRAL GA. WITH ALL THIS SAID... REMEMBER ISOLATED STRONG STORMS WILL BE POSSIBLE JUST ABOUT ANYWHERE OVERNIGHT... SO ALL INTEREST ACROSS NORTH AND CENTRAL GA SHOULD REMAIN ALERT THIS EVENING AND OVERNIGHT FOR POTENTIAL STRONG STORMS AHEAD OF THE COLD FRONT. MODELS AGREE THAT THE COLD FRONT WILL PUSH ACROSS THE AREA BETWEEN MIDNIGHT AND MID THURSDAY MORNING... WITH CLEARING CONDITIONS AND A COOL... GUSTY NORTHWEST WIND ON TAP FOR THURSDAY IN THE WAKE OF THE COLD FRONT. IMMEDIATELY BEHIND THIS SYSTEM... A STRONG UPPER DISTURBANCE EMBEDDED WITHIN THE NORTHWEST FLOW ALOFT WILL TRAVERSE NORTH GA THURSDAY NIGHT. THIS COULD SQUEEZE OUT A FEW LIGHT SHOWERS ACROSS FAR NORTH GA. AT THIS TIME... THE WINDS SHOULD HELP HOLD THURSDAY NIGHT TEMPERATURES IN THE UPPER 30S TO LOWER 40S ACROSS NORTH GA... SO NO WINTRY THREAT IS EXPECTED AT THIS TIME... BUT WILL CONTINUE TO MONITOR FOR THIS POTENTIAL CLOSELY WITH LATER FORECAST. IF ANYTHING WINTRY WAS TO DEVELOP... IT WOULD BE IN THE FORM OF BRIEF LIGHT SNOW SHOWERS THURSDAY NIGHT... WITH LITTLE TO NO ACCUMULATION EXPECTED... AND IF ANY... IT WOULD BE CONFINED TO THE HIGHEST ELEVATIONS OF NORTH GA THURSDAY NIGHT. OTHERWISE... HAVE LEANED TOWARD THE COOLER SIDE OF GUIDANCE FOR TEMPERATURES THROUGH THE PERIOD. 39 && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... HAVE MADE ONLY MINIMAL ADJUSTMENTS TO THE EXTENDED FORECAST. TEMPERATURES REMAIN COOL OVER THE WEEKEND THEN WARM UP INTO NEXT WEEK. HAVE INCREASED POPS SLIGHTLY TO LIKELY TUESDAY WITH THE NEXT WEATHER SYSTEM. LOOKS TO BE AN ACTIVE WEEK WITH SEVERAL SYSTEMS IMPACTING THE AREA /MONDAY-TUESDAY AND AGAIN THURSDAY- FRIDAY/. PREVIOUS DISCUSSION FOLLOWS... 31 PREV DISCUSSION... /ISSUED 439 PM EDT WED APR 6 2016/ ... FAST MOVING CLIPPER SYSTEM WILL BE TRACKING ACROSS THE SOUTHERN APPALACHIANS AT THE START OF THE PERIOD. COLD CYCLONIC UPPER FLOW COMBINED WITH THE SOMEWHAT LIMITED MOISTURE COULD PRODUCE SHOWERS ACROSS FAR NORTH GA THURSDAY NIGHT INTO EARLY FRIDAY MORNING. AT THIS TIME...LOW TEMPERATURES THURSDAY NIGHT LOOK WARM ENOUGH IN THE NORTHEAST TO KEEP PRECIPITATION ALL LIQUID. AFTER THAT...THE NORTHWEST FLOW ALOFT SHOULD KEEP DRY AND COOL CONDITIONS OVER THE FORECAST AREA THROUGH SUNDAY. SURFACE HIGH PRESSURE WILL GRADUALLY SLIDE OFF THE ATLANTIC COAST AT THE START OF THE WEEK AND MODELS ARE TRYING TO HOLD BACK THE SIGNIFICANT MOISTURE INCREASE CLOSER TO THE MS RIVER. THE BETTER CHANCES FOR PRECIPITATION SHOULD BE MONDAY NIGHT INTO TUESDAY AS THE SURFACE FRONT DRIFTS INTO THE TN VALLEY AREA. HAVE INCLUDED ISOLATED THUNDER FOR THAT TIME FRAME. 41 && .AVIATION... 00Z UPDATE... INITIAL VFR CONDITIONS WITH MAINLY CIGS IN 4-6 KFT RANGE SHOULD LOWER TO MVFR WITH AREA OF SHOWERS AND STORMS PUSHING IN FROM THE WEST ALONG AND AHEAD OF FRONTAL SYSTEM. EXPECT THIS TO IMPINGE UPON KATL AND NEARBY SITES AFTER ABOUT 02Z WITH VCSH AHEAD...THEN SLIGHTLY DIFFERENT TIMING FOR OTHER SITES ACCORDING TO PROGRESSION. POSSIBLE CIGS COULD GET BELOW MVFR LEVEL THOUGH NOT CONFIDENT. WINDS INITIALLY SSE FOR KATL WITH EXPECTED SHIFT SSW MAINLY AFTER 02Z WITH MAGNITUDES 12 KTS GUSTING UP TO 22 KTS AND POSSIBLY HIGHER WITHIN TEMPO FOR -TSRA /OTHER SITES WITH SLIGHT DIFFERENCES/. VSBYS POTENTIALLY INTO MVFR LEVELS ALSO WITH HEAVIER PRECIP. OTHERWISE IMPROVING CIGS NEAR 12-15Z THURSDAY AND MORE WEST TO WNW SHIFT BEHIND FRONT...STILL SIMILAR GUSTS. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON OVERNIGHT CIGS. HIGH ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 50 70 46 65 / 80 20 20 10 ATLANTA 51 68 48 64 / 90 20 20 5 BLAIRSVILLE 45 62 40 57 / 90 30 30 20 CARTERSVILLE 47 68 44 63 / 90 20 20 10 COLUMBUS 54 73 51 69 / 70 10 10 5 GAINESVILLE 49 66 46 61 / 90 20 20 10 MACON 53 73 49 68 / 70 10 10 5 ROME 48 68 44 61 / 90 30 30 10 PEACHTREE CITY 50 70 46 65 / 90 10 10 5 VIDALIA 57 74 53 71 / 50 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....31 AVIATION...BAKER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1150 AM EDT WED APR 6 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1150 AM EDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT MAINLY FOR PORTIONS OF NORTH AND WEST GEORGIA. MODERATE INSTABILITY AND DEEP SHEAR SHOULD BE SUFFICIENT TO SUPPORT ISOLATED STRONG OR SEVERE STORMS TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA. DAMAGING WIND GUSTS AND LARGE HAIL WOULD BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... TEMPERATURES IN THE LOW TO MID 30S ARE POSSIBLE ACROSS THE NORTHEAST MOUNTAINS ON FRIDAY NIGHT...AND ACROSS MUCH OF NORTH AND PORTIONS OF CENTRAL GEORGIA ON SATURDAY NIGHT. AREAS OF FROST ARE POSSIBLE. IN ADDITION...ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 16
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM TORNADO 1 ENE BULLARD 32.64N 83.48W
04/01/2016 TWIGGS GA NWS STORM SURVEY
WEAK EF0 TORNADO. SAME STORM THAT CAUSED THE WARNER
ROBBINS TORNADO SPUN UP BRIEFLY SNAPPING A FEW TREES
ALONG BULLARD ROAD. MAX WIND 65 MPH. WIDTH 60 YARDS.
LENGTH 0.6MI.
&&
EVENT NUMBER FFC1600218
KMSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EDT WED APR 6 2016
GAZ001>005-070115-
MURRAY GA-DADE GA-CATOOSA GA-WHITFIELD GA-WALKER GA-
838 PM EDT WED APR 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MURRAY...DADE...
CATOOSA...WHITFIELD AND WALKER COUNTIES UNTIL 915 PM EDT...
AT 838 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRENTON...MOVING EAST
AT 55 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...LAFAYETTE...RINGGOLD...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...VARNELL...LOOKOUT MOUNTAIN...TUNNEL HILL...COHUTTA...RISING
FAWN...LAKEVIEW...NAOMI...BOYNTON...SUTTLES MILL...NOBLE...COOPER HEIGHTS...
ROCKY FACE AND NEW ENGLAND.
LAT...LON 3499 8480 3462 8491 3463 8491 3462 8493
3461 8505 3462 8505 3459 8506 3458 8511
3459 8553 3498 8560
TIME...MOT...LOC 0038Z 249DEG 47KT 3482 8556SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT WED APR 6 2016
GAZ019-030-031-041-070130-
PAULDING GA-HARALSON GA-POLK GA-FLOYD GA-
850 PM EDT WED APR 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAULDING...NORTHERN
HARALSON...POLK AND SOUTHERN FLOYD COUNTIES UNTIL 930 PM EDT...
AT 850 PM EDT...A STRONG THUNDERSTORM WAS NEAR PIEDMONT...MOVING EAST
AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CEDARTOWN...BUCHANAN...ROCKMART...TALLAPOOSA...ARAGON...CAVE SPRING...
YORKVILLE...ESOM HILL...ETNA...LINDALE...VAN WERT...SENEY...EUBANK LAKE...
FISH CREEK...FELTON...DRAKETOWN AND ANTIOCH.
LAT...LON 3422 8514 3383 8494 3380 8537 3408 8542
TIME...MOT...LOC 0050Z 250DEG 35KT 3392 8555SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
910 PM EDT WED APR 6 2016
GAZ012-019-020-070200-
GORDON GA-BARTOW GA-FLOYD GA-
910 PM EDT WED APR 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GORDON...NORTHERN
BARTOW AND FLOYD COUNTIES UNTIL 1000 PM EDT...
AT 909 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROME...MOVING
NORTHEAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CARTERSVILLE...CALHOUN...ADAIRSVILLE...CAVE SPRING...WHITE...
KINGSTON...PLAINVILLE...SHANNON...CASSVILLE...COOSA...LINDALE AND PINSON.
LAT...LON 3411 8533 3427 8542 3450 8495 3426 8473
TIME...MOT...LOC 0109Z 243DEG 34KT 3423 8530The Northeast Alabama radar (KHTX), 114 km away, was scanning. The volume nearest the first event began at 01:18 UTC.
15 hail, 15 thunderstorm wind, 2 tornado. Local standard time, as filed.
A trained spotter reported nickel size hail in Shannon.
Trained spotters reported quarter size hail in Cedartown and just south of Cedartown. The spotter in Cedartown reported that the hail covered the ground and dented cars.
A truck driver on I-75 at exit 288 reported hail as big as golf balls.
An amateur radio operator reported quarter size hail at State Highway 20 and I-75 northeast of Cartersville and the broadcast media reported quarter size hail in Emerson.
The public reported quarter size hail from 1015 until 1025 EDT.
The public reported golf ball size hail at Red Top Mountain State Park.
The Cherokee County Emergency Manager reported quarter size hail near Hobgood Park, and an amateur radio operator reported quarter size hail in the Kellogg Creek area.
An amateur radio operator reported penny size hail 3 miles west of Narroway Church.
A trained spotter reported penny size hail at I-75 and Highway 92.
The Forsyth County Emergency Manager reported quarter size hail and a trained spotter reported penny size hail in the Coal Mountain area.
An amateur radio operator reported penny size hail around Old Dawsonville Road and Jordan Road.
A trained spotter reported trees blown down in White.
The broadcast media reported trees blown down at Hembredge Drive and Pinecrest Road.
The public reported a large tree blown down on a house in the Oakwood area.
The public reported nickel size hail in Powder Springs.
The broadcast media reported a large tree was blown down onto the corner of an apartment building off of Favor Road NW north of Windy Hill Road. No injuries were reported.
The Coweta County Emergency Manager reported a large tree blown down on a home off of Country Club Road.
The broadcast media reported a tree blown down on Riverside Road near Northside Drive.
A National Weather Service survey team found a 3.5 mile long, 0.5 mile wide, path of thunderstorm wind damage from just north of Cumming around Mountain Side Drive northeast to near Coal Mountain around Spot Road and Blackburn Drive. Numerous trees were snapped or uprooted and minor damage was noted to several sheds and roofs along the path of this storm. No injuries were reported.
A report was received over social media of quarter size hail at Dr. Bramblett Road and Pleasant Grove Road.
The broadcast media reported trees blown onto power lines on Windsor Parkway near Osbourne Road and a large tree blown down onto a home with extensive roof damage on Westminster Way NE.
The broadcast media reported a large tree blown down in front of a pharmacy in Sandy Springs.
A National Weather Service employee reported a large tree blown down across Memorial Drive SE near East Lake Park.
A National Weather Service survey team found a 4.6 mile long, 0.5 mile wide, path of thunderstorm wind damage stretching from around the Old Federal Road Park on the shores of Lake Lanier northeast to the area around Mundy Mill Road and Millside Parkway northeast of Oakwood. Hundreds of trees were blown down causing damage to over 53 homes. Five homes were destroyed and nine had major damage. No injuries were reported.
A report was received on social media of nickel size hail near Griffin.
The public reported a tree blown down in Senoia.
The Spalding County Emergency Manager reported power lines blown down on State Highway 16 west of Griffin.
The Rockdale County 911 center reported several power lines blown down at the corner of Klondike Road and Smyrna Road and trees blown down in the Brandy Shoals area on State Highway 20 south of Conyers.
The Upson County Emergency Manager reported penny size hail in Thomaston.
The public reported several trees blown down in the Flovilla community.
Georgia State Park officials found damage from a short-lived and weak tornado in the Providence Canyon State Park. Estimated maximum wind speeds of 75 MPH along a path around 300 yards long and 50 yards wide snapped or uprooted numerous trees. This occurred in a very remote area of the park with no vehicle access. No injuries were reported. [04/07/16: Tornado #1, County #1-1, EF0, Stewart, 2016:005].
The Webster County EMS/Fire Department found damage along a 5.1 mile long, 300 yard wide path from an EF-0 tornado. Maximum wind speeds were estimated at 80 MPH. The path stretched from just northeast of Weston along State Highway 41 to around the intersection of East Centerpoint Road and County Road 24. Numerous trees were uprooted or snapped along this path. Along County Road 26, minor roof damage occurred on two houses and the skirting along the bottom of a manufactured home was ripped off. A small shed was destroyed along East Centerpoint road. No injuries were reported. [04/07/16: Tornado #2, County #1-1, EF0, Webster, 2016:006].
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2016Every state in 2016This day in weather historyThe tornado archive for Georgia, 2016Warnings in Georgia, April 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 630056, 630057, 630060, 630061, 630063, 630064, 630066, 630070, 630073, 630075, 630077, 630083, 630084, 630086, 630103, 630101, 630104, 630097, 630115, 630078, 630096, 630081, 630091, 630116, 630079, 630102, 630082, 630099, 630080, 630092, 630117, 630119.